# SDR CALA2009082400464

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 18,551 hours, 6,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39022
- Condition: Incorrect
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SERVICE DOOR HAS INCORRECT GIRT BAR ATTACHED TO THE SLIDE PACK.  REMOVED AND REPLACED GIRT BAR AT DOOR 2R, FOUND TO BE IMPROPER LENGTH, INSPECTED IAW GMM 13-85-87 PG 20.
